Ask a doctor

I'm taking an antibiotic called Mylan-amoxicillin. Is it ok to get botox and fillers on my face at this time?

Doctor Answers (5)

I'm taking an antibiotic called Mylan-amoxicillin. Is it ok to get botox and fillers on my face at this time?

+1

There is no contraindication to getting Botox while on antibiotics if the area being treated is separate from the infection, its best you inform your physician before treatment


Los Angeles Plastic Surgeon
5.0 out of 5 stars 230 reviews

Botox with antibiotics

+1

The antibiotics should not have any negative effect on the botox or fillers. If there is any infection in the region, however, I would delay your treatment.

Jamil Asaria, MD
Toronto Facial Plastic Surgeon
5.0 out of 5 stars 44 reviews

Will Amoxicillin cause problems with Botox and filler?

+1

There is no direct interaction between Amoxicillin and injectable treatments. However, it is important for your physician injector to ensure that there is no interaction between the treatments and whatever reason you're taking the antibiotics in the first place. I hope this information is helpful.

Stephen Weber MD, FACS

Stephen Weber, MD, FACS
Denver Facial Plastic Surgeon
5.0 out of 5 stars 43 reviews

You might also like...

Can I get Botox or fillers while taking an antiobiotic

+1

While there are no issues with the antibiotic causing problems with Botox or fillers, it really does depend on why you are taking it. Do you have some type of infection? If so, you may want to postpone until that is gone. If you're taking it for a heart murmur or other condition, it's fine to take it and get these types of cosmetic treatments. The bottom line is why you are taking the med.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 8 reviews

Botox and fillers while on antibiotic

+1
  1. The answer depends on the reason for the antibiotic including where you have the infection,
  2. generally it is best to postpone Botox or fillers until any infection is gone,
  3. There are exceptions, e.g. if you are on long term antibiotics, e.g. for acne, or short term preventive antibiotics because of a heart murmur.

Elizabeth Morgan, MD, PhD
Atlanta Plastic Surgeon
4.5 out of 5 stars 22 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.